Advanced Search
Article Contents
Article Contents

A Dynkin game under Knightian uncertainty

Abstract Related Papers Cited by
  • We study a zero-sum Dynkin game under Knghtian uncertainty. The associated Hamiton-Jacobi-Bellman-Isaacs equation takes the form of a semi-linear backward stochastic partial differential variational inequality (SBSPDVI). We establish existence and uniqueness of a strong solution by using the Banach fixed point theorem and a comparison theorem. A solution to the SBSPDVI is used to construct a saddle point of the Dynkin game. In order to establish this verification we use the generalized Itó-Kunita-Wentzell formula developed by Yang and Tang (2013).
    Mathematics Subject Classification: 93E20, 93E03, 49L20, 60H15, 35R60, 34F05.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Bensoussan and A. Friedman, Nonlinear variational inequalities and differential games with stopping times, Journal of Functional Analysis, 16 (1974), 305-352.doi: 10.1016/0022-1236(74)90076-7.


    J. Bismut, Sur un problème de Dynkin, Z. Warsch. V. Geb., 39 (1977), 31-53.doi: 10.1007/BF01844871.


    Z. Chen and L. Epstein, Ambiguity, risk and asset return in continuous time, Econometrica, 70 (2002), 1403-1443.doi: 10.1111/1468-0262.00337.


    Z. Chen, W. Tian and G. Zhao, Optimal stopping rule under ambiguity in continuous time, submitted.


    Z. Chen and F. Riedel, Optimal stopping under ambiguity in continuous time, Mathem. Finan. Econom., 7 (2013), 29-68.doi: 10.1007/s11579-012-0081-6.


    K. Choi and G. Shim, Disutility, optimal retirement, and portfolio selection, Mathematical Finance, 16 (2006), 443-467.doi: 10.1111/j.1467-9965.2006.00278.x.


    J. Cvitanié and I. Karatzas, Backward stochastic differential games with reflections and Dynkin games, SIAM J. Control Optim., 24 (1996), 2024-2056.doi: 10.1214/aop/1041903216.


    F. Delbaen, S. Peng and E. Rosazza Gianin, Representation of the penalty term of dynamic concave utilities, Finance and Stochastics, 14 (2010), 449-472.doi: 10.1007/s00780-009-0119-7.


    A. Dixit and R. Pindyck, Investment Under Uncertainty, Princeton University Press, New Jersey, 1994.


    K. Du and S. Tang, Strong solution of backward stochastic partial differential equations in $C^2$ domains, Probab. Theory Relat. Fields, 154 (2012), 255-285.doi: 10.1007/s00440-011-0369-0.


    E. Dynkin, Game variant of a problem on optimal stopping, Soviet Mathematics Doklady, 10 (1967), 270-274.


    E. Dynkin and A. Yushkevich, Theorems and Problems in Markov Processes, Prenum press, New York, 1968.


    D. Ellsberg, Risk, ambiguity, and Savage axioms, Quart. J. of Econom., 75 (1961), 643-669.


    E. Fahri and S. Panages, Saving and investing for early retirement: A theoretical analysis, J. Finan. Econom., 83 (2007), 87-121.


    I. Gilboa and D. Schmeidler, Maximin expected utility with non-unique prior, J. Math. Econom., 18 (1989), 141-153.doi: 10.1016/0304-4068(89)90018-9.


    S. Hamadène and J. Zhang, The continuous-time non-zero sum Dynkin game problem and application in game options, SIAM J. Control Optim., 48 (2010), 3659-3669.doi: 10.1137/080738933.


    L. Hansen and T. Sargen, Chapter 20-Wanting robustness in macroeconomics, in Handbook of Monetary Economics, Vol. 3 (eds. B. M. Friedman and M. Woodford), IOS Press, 2010, 1097-1157.doi: 10.1016/B978-0-444-53454-5.00008-6.


    I. Karatzas and S. E. Shreve, Methods of Mathematical Finance, Springer-Verlag, New York, 1998.doi: 10.1007/b98840.


    I. Karatzas and H. Wang, Connections between bounded variation control and Dynkin games, in Optimal Control and Partial Differential Equations, (eds. J. Menaldi, E. Rofman and A. Sulem), IOS Press, 2001, 363-373.


    Karlin and Taylor, Second Course of Stochastic Processes, Jonn, Wiley & Sons, New York, 1985.


    F. Knight, Risk, Uncertainty, and Profit, Houghton Mifflin, New York, 1921.doi: 10.1017/CBO9780511817410.005.


    F. Maccheroni, M. Marinacci and A. Rustichini, Ambiguity aversion, robustness, and the variational representation of preferences, Econometrica, 74 (2006), 1447-1498.doi: 10.1111/j.1468-0262.2006.00716.x.


    J. Qiu and S. Tang, On backward doubly stochastic differential evolutionary system, preprint, arXiv:1309.4152.


    F. Riedel, Optimal stopping with multiple priors, Econometrica, 77 (2009), 857-908.doi: 10.3982/ECTA7594.


    S. Tang and H. Koo, Options: A Framework of Optimal Switching, in Real, Ch. 2 of New Frontiers of Financial Engineering, (eds. H. Koo), IOS Press, 2011, 17-27.


    N. Touzi and N. Vieille, Continuous-time Dynkin game with mixed strategies, SIAM J. Control Optim., 41 (2002), 1073-1088.doi: 10.1137/S0363012900369812.


    Z. Yang and S. Tang, Dynkin game of stochastic differential equations with random coefficients, and associated backward stochastic partial differential variational inequality, SIAM J. Control Optim., 51 (2013), 64-95.doi: 10.1137/110850980.

  • 加载中

Article Metrics

HTML views() PDF downloads(114) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint